# SDR 95ZZZX4216

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Lyc LTS101650B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164348670
- Condition: Malfunction
- Location: Engine
- Part time: 556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STAGNATED START ON FIRST START OF THE DAY.  REMOVED AND REPLACED FUEL CONTROL.
